# SDR CA030903014

- Difficulty date: August 23, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE YYZ, HAD A PRESSURE (PRESSURIZATION) BUMP, GAGES CHECKED NORMAL THROUGH 1000 FEET, HAD A CABIN ALT OF 1000 FT. DIFFERENTIAL, PRESSURE OF 2.0 PSI. QRH FOLLOWED AND LANDED BACK TO YYZ.   A/C PRESSURIZED TO 8 PSI ON GROUND IN MANUAL MODE, NO FAULT FOUND. MEL RAISED AND CLEARED BY THE ACCOMPLISHMENT OF BITE TEST ON BOTH CABIN PRESSURE CONTROLLERS, NIL FAULT FOUND.
